# SDR CA960827016

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna R182
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: E5307A7
- Condition: Stem Sticking
- Location: #4 Cyl Exh
- Part time: 1,292 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION THERE WAS NO COMPRESSION ON #4 CYLINDER. THE CYLINDER WAS REMOVED AND THE EXHAUST VALVE GUIDE WAS STUCK AND THE VALVE WAS IN THE FULL OPEN POSITION. THE CYLINDER WAS REPLACED.
